Ame(s)ing for Success

Des Moines, Iowa April 6-9, 2017 TENTATIVE



Thursday, April 6th:

6-8:00 PM Check-in- Hotel

Dinner on own; Breakout/ Ice Breakers

10:30 PM Curfew

Friday, April 7th: (educational day)

7:00 AM Breakfast- Hotel

8:00 AM Depart for Hawkeye Breeders

9:30 AM Depart for Iowa State University - Ames

10:15 AM Arrive at Iowa State

Tour of CALS Chris Cassady

Patrick Gunn –Cow/Calf Specialist Mike Anderson –Retinal Scanning Meat Lab –Dr. Sherrlyn Olsen

12:00 PM LUNCH

2:30 PM Depart for Blood Dairy Farm (30 minutes)
3:00 PM Blood Dairy Farm Tour (1.5-2 hours)
5:00 PM Depart for evening activity and dinner

Possible movie night or laser tag

10:30 PM Curfew

Saturday, April 8th: (Farm tours)

7:00 AM Breakfast

8:00 AM Team Building Activities

8:45 AM Depart for World Food Prize Hall of Laureates Tour

9:00 AM World Food Prize Tour

10:15 AM Depart for Nichols Farms (1 hour 15 minutes)

11:30 AM Arrive at Nichols Farms

LUNCH with open session on genomics

Tour/ Ultrasound demonstration

2:30 PM Depart for Feedlot (1 hour)

3:30 PM Arrive at Feedlot

TOUR

5:00 PM Depart for Des Moines

6:00 PM Arrive at Hotel
6:30 PM Dinner at Hotel
7:45 PM Movie/Game Night

Sunday, April 9th:

7:00 AM Breakfast- Hotel
8:30 AM Devotional
9:00 AM Workshops

11:00 AM Closing & Departures